Skip to main content
USGS - science for a changing world

Geometric approximation of the infestation of honey bee brood cells by Varroa jacobsoni and implications for the estimation of brood infestation, for population models and for the proportion of non-sibling matings

Dates

Publication Year
1998
Publication Date
1998

Citation

SE Reich, S Fuchs, A Schulz, and W Urfer, Geometric approximation of the infestation of honey bee brood cells by Varroa jacobsoni and implications for the estimation of brood infestation, for population models and for the proportion of non-sibling matings: Journal of Apicultural Research [J. Apic. Res.], vol. 37, no. 2, pp. 115-123, 1998.

Contacts

Attached Files

Click on title to download individual files attached to this item.

csa_58802.xml 2.25 KB

Rights

This metadata record is the intellectual property of CSA/ProQuest, and was licensed for use under a contract with the USGS to support scientific research and understanding. As such, this copyrighted material should not be electronically reproduced or shared outside of ScienceBase.

Additional Information

Identifiers

Type Scheme Key
ID CSA 58802
ISSN CSA 0021-8839
Accession Number CSA 4425757

Citation Extension

journalJournal of Apicultural Research [J. Apic. Res.], vol. 37, no. 2, pp. 115-123, 1998
languageEnglish
citationTypeJournal Article

Item Actions

View Item as ...

Save Item as ...

View Item...